Daily

Which blood pressure medications cause hair loss?

The anticoagulant, warfarin (Coumadin), is a commonly used blood thinner that has been reported to cause hair loss. ACE inhibitors are a class of medications used to treat high blood pressure. They include the medicines, captopril and lisinopril.

Could your blood pressure medicine be causing your hair loss? The anticoagulant, warfarin (Coumadin), is a commonly used blood thinner that has been reported to cause hair loss. ACE inhibitors are a class of medications used to treat high blood pressure. They include the medicines, captopril and lisinopril. Both of the drugs have been known to cause hair loss-but only in around 1% of patients taking them.

What medications are associated with hair loss? Many different types of drugs are thought to cause hair loss, including: Acne medications containing vitamin A (retinoids) Antibiotics and antifungal drugs. Antidepressants. Birth control pills. Anticlotting drugs.

What is high blood pressure medication does not cause hairloss? Furosemide does not seem to cause hair loss, but both constipation and diarrhea have been reported. Furosemide is generally well-tolerated. Hydrochlorothiazide does not seem to cause either hair loss or diarrhea. You need to discuss your options with your physician so that together you can review your medication history and current medical conditions because each blood pressure medication works differently and works on different aspects of the causes of blood pressure.

How does lisinopril cause hair loss? Lisinopril may or may not cause hair loss. Weight loss is a possible side effect of lisinopril. Clinical trials of Lisinopril showed that less than 1 percent of users had hair loss. Men may lose hair as a result of genetic factors.

Could your blood pressure medicine be causing your hair loss?

Could your blood pressure medicine be causing your hair loss? The anticoagulant, warfarin (Coumadin), is a commonly used blood thinner that has been reported to cause hair loss. ACE inhibitors are a class of medications used to treat high blood pressure. They include the medicines, captopril and lisinopril. Both of the drugs have been known to cause hair loss-but only in around 1% of patients taking them.

Which BP Meds don’t cause hair loss? Furosemide does not seem to cause hair loss, but both constipation and diarrhea have been reported. Furosemide is generally well-tolerated. Hydrochlorothiazide does not seem to cause either hair loss or diarrhea. You need to discuss your options with your physician so that together you can review your medication history and current medical conditions because each blood pressure medication works differently and works on different aspects of the causes of blood pressure.

Can high blood pressure medicine Make you Sleepy? Some high blood pressure medications initially cause drowsiness, dizziness, and lightheadedness. Some even cause fainting on the first dose. The body usually adjusts to the effects of these medications and the side effects disappear.

Can too much blood pressure medicine make you Dizzy? Increased blood pressure does not appear to cause dizziness – but it is a side effect of some high blood pressure medications, especially alpha blockers and alpha-beta blockers. If you get dizzy while taking any medication, talk to your doctor about other drugs that might work for you with fewer side effects.